Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Mirena and severe abdominal pain - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2009
Answered : 644 Questions

User :   hi
Doctor :   Hi
Doctor :  
How can i help you
User :   I have a mirena coil for 3years and now have severe abdominal pain in the right hand side
User :   after intercourse
User :   I am slightly worried
Doctor :  
Ok
Doctor :  
I will help you in this
Doctor :  
Can i ask few questions
User :   yeah
Doctor :  
wats your age ?
User :   21
Doctor :   Ok
Doctor :  
die you have any like complications like
Doctor :  
Heavy bleeding
User :   no
Doctor :   ok
Doctor :  
do you have white dishcarge
User :   no
Doctor :  
Ok
User :   just sevre pain
Doctor :  
when was your last menstrual cycle
User :   I've not had a period in a long time what could my problem be? I don't have much time
Doctor :   do yu have vomiting
Doctor :   or fever
User :   I only have pain nothing is exiting my body that shouldnt be
Doctor :  
did you lift any weight /
Doctor :  
Ok
User :   no
Doctor :   did you take any medications for abdominal pain
User :   nothing
Doctor :  
Ok
Doctor :   Ultrasound of abdomen and pelvis
Doctor :  
will help us to diagnose your condition
Doctor :  
It seems you have moved out of the chat window. Please log in back if you have medical queries.
Question is related to
Diseases and Conditions
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor